MathSciNet Relay Station
MathSciNet bibliographic data
MR2470930 60G17 (42C05 60B20 60G55)
Kuijlaars, A. B. J.; Martínez-Finkelshtein, A.; Wielonsky, F. Non-intersecting squared Bessel paths and multiple orthogonal polynomials for modified Bessel weights. Comm. Math. Phys. 286 (2009), no. 1, 217–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement